Announcement

Collapse
No announcement yet.

Headache?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Headache?

    So, I've come to the conclusion that this game gives me a headache. I don't mean that in a condescending or figurative way. But as in I literally get a headache when playing it. I can sit and play BF3 (and any other multiplayer PC game I've played in the past) for multiple hours, but after about an hour of this game, I start getting a dull headache. I noticed this the couple of times I played in beta and then the first time I played the release version last night. Does anyone else experience this? I really enjoy the game, but if this continues, I'm not sure if I can keep playing. Maybe I can find the right amount of time that I can play.. maybe 45 minutes or so.

  • #2
    Re: Headache?

    I saw a similar post on another forum. Not sure which one or if it was also you posting but maybe there are quite a few people that are having the same problem.

    Comment


    • #3
      Re: Headache?

      Yeah, I'm looking on the main SOE forums. I saw a couple of posts from people saying that they get an actual headache (when searching, the vast majority are people saying that some aspect gives them a headache, but in a figurative way). It seems that they are saying it has something to do with the graphics quality or some graphics aspect. But I've played plenty of games on a low setting in my past and never experienced this. If you happen to remember what website the post you saw was on, let me know.

      Comment


      • #4
        Re: Headache?

        I can kind of confirm this... whilst I don't get an actual headache I get a "visually dizzy" feeling... it get's hard to look at the game after a while.

        Comment


        • #5
          Re: Headache?

          If I stick to ground and pounding I have the same problem as you super, thats why i spend the majority of my time in tanks.



          sigpic

          Comment


          • #6
            Re: Headache?

            I get headaches from this game after squad leading for several hours, but I have a feeling its not related to whats causing yours! :)

            Comment


            • #7
              Re: Headache?

              Try adjusting the 'vertical field of view', which actually affects the horizontal too. The game has a horribly zoomed in default fov, something which makes me feel quite ill in a lot of games. This should help, it does for me.


              Comment


              • #8
                Re: Headache?

                I'll try that. The fov does seem a bit narrow, giving a console-y feeling.

                It might also have to do with the way they treat lag. It's a good way allowing you to play in conditions you would normally quit bc of lag. There is basically less lag on the input, but normal lag on the visuals they way I figure. That might cause the brain some strain.

                Comment


                • #9
                  Re: Headache?

                  Originally posted by Wicks View Post
                  Try adjusting the 'vertical field of view', which actually affects the horizontal too. The game has a horribly zoomed in default fov, something which makes me feel quite ill in a lot of games. This should help, it does for me.
                  I've heard of other people getting headaches for this exact reason. I believe an average FOV is around 65. Change this. I wouldn't be surprised if this helped you.

                  Good call Wicks!

                  Comment


                  • #10
                    Re: Headache?

                    I too have gotten headaches. I forgot about adjusting the FOV thought it just had to do with taking in a ton of stuff.

                    Comment


                    • #11
                      Re: Headache?

                      Oddly enough it seems like the fov slider doesn't apply inside vehicles. Everytime I jump in a tank it feels like theres zoom on by default and I try to zoom out.

                      Comment


                      • #12
                        Re: Headache?

                        I think it has something to do with the developers trying to make the levels seem larger than they really are by squishing your view.
                        |TG-Irr|PricelineNegotiator

                        Seaman

                        Comment


                        • #13
                          Re: Headache?

                          Originally posted by Feriluce View Post
                          Oddly enough it seems like the fov slider doesn't apply inside vehicles. Everytime I jump in a tank it feels like theres zoom on by default and I try to zoom out.
                          This seems to be a bug. The horizontal FOV in vehicles remains locked. This means that the wider-angle your screen is, the less you can actually see inside a vehicle.

                          There was a really good post demonstrating this in the beta forums for PS2, unfortunately those posts are lost to the sands of time.
                          Teamwork and Tactics are OP


                          Strait /strāt/ (Noun) A narrow passage of water connecting two seas or two large areas of water: "the Northumberland Strait".

                          Comment


                          • #14
                            Re: Headache?

                            Originally posted by Wicks View Post
                            Try adjusting the 'vertical field of view', which actually affects the horizontal too. The game has a horribly zoomed in default fov, something which makes me feel quite ill in a lot of games. This should help, it does for me.
                            Ok, great, I hope this helps. I had moved it to 70, thinking 90 might be more graphics intensive. Is 90 the highest you can go and the recommended one?

                            I was able to play for around an hour last night and no headache. I'm glad to see I'm not the only one this has been happening to.



                            Originally posted by johnflenaly View Post
                            I get headaches from this game after squad leading for several hours, but I have a feeling its not related to whats causing yours! :)
                            Haha, yeah, that's why finding threads about this was so hard. lol.

                            Comment


                            • #15
                              Re: Headache?

                              Getting headaches myself. Not sure what the cause is actually, it may be something other than the game. But after playing for about an hour I have a headache as well. *shrug*

                              Comment

                              Connect

                              Collapse

                              TeamSpeak 3 Server

                              Collapse

                              Advertisement

                              Collapse

                              Twitter Feed

                              Collapse

                              Working...
                              X